# SDR UIEA2024092400935

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Detached
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEFT INBOARD AILERON, LEADING EDGE MIDDLE AREA DETACHED.( LEFT WING, INBOARD AILERON, LEADING EDGE MIDDLE AREA WAS REPAIRED IAW SRM 57-60-01-2R-1 FIG 201 SHEET 9 PAG 1-10 AND SRM 51-70-17-0G-0 PAR 4G FIG 15 )
